# SDR U2RA201703250001

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 69,351 hours, 23,796 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML8095001
- Condition: Inoperative
- Location: Cabin
- Part time: 69,351 hours, 23,796 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 34 DOES NOT ILLUMINATE. RELAMPED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 34 IN ACCORDANCE WITH AMM 33-51-11 LIGHT TESTS GOOD.
